About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 638496, 10 pages
http://dx.doi.org/10.1155/2013/638496
Research Article

Asymptotic Stability and Exponential Stability of Impulsive Delayed Hopfield Neural Networks

1Department of Mathematics, Shandong University, Jinan 250100, China
2School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China
3Research Center on Logistics Optimization and Prediction of Engineering Technology, Jinan, Shandong 250014, China
4School of Computer Science, Fudan University, Shanghai 200433, China

Received 27 June 2013; Accepted 11 August 2013

Academic Editor: Jinde Cao

Copyright © 2013 Jing Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Chen, Xiaodi Li, and Dequan Wang, “Asymptotic Stability and Exponential Stability of Impulsive Delayed Hopfield Neural Networks,” Abstract and Applied Analysis, vol. 2013, Article ID 638496, 10 pages, 2013. doi:10.1155/2013/638496